Abstract and Applied Analysis

On Certain Classes of Meromorphic Functions Associated with Conic Domains

Khalida Inayat Noor and Fiaz Amber

Full-text: Open access

Abstract

Making use of the concept of k-uniformly bounded boundary rotation and Ruscheweyh differential operator, we introduce some new classes of meromorphic functions in the punctured unit disc. Convolution technique and principle of subordination are used to investigate these classes. Inclusion results, generalized Bernardi integral operator, and rate of growth of coefficients are studied. Some interesting consequences are also derived from the main results.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 801601, 13 pages.

Dates
First available in Project Euclid: 1 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364845173

Digital Object Identifier
doi:10.1155/2012/801601

Mathematical Reviews number (MathSciNet)
MR2898033

Zentralblatt MATH identifier
1235.30010

Citation

Noor, Khalida Inayat; Amber, Fiaz. On Certain Classes of Meromorphic Functions Associated with Conic Domains. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 801601, 13 pages. doi:10.1155/2012/801601. https://projecteuclid.org/euclid.aaa/1364845173


Export citation

References

  • A. W. Goodman, Univalent Functions, vol. 2, Mariner Publishing, Tampa, Fla, USA, 1983.
  • M. S. Robertson, “Convolutions of schlicht functions,” Proceedings of the American Mathematical Society, vol. 13, pp. 585–589, 1962.
  • S. Kanas, “Techniques of the differential subordination for domains bounded by conic sections,” International Journal of Mathematics and Mathematical Sciences, no. 38, pp. 2389–2400, 2003.
  • K. I. Noor, “On a generalization of uniformly convex and related functions,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 117–125, 2011.
  • B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 7–16, 1971.
  • J. Noonan, “Meromorphic functions of bounded boundary rotation,” The Michigan Mathematical Journal, vol. 18, pp. 343–352, 1971.
  • K. I. Noor, “Higher order close-to-convex functions,” Mathematica Japonica, vol. 37, no. 1, pp. 1–8, 1992.
  • S. S. Miller, “Differential inequalities and Caratheodory functions,” Bulletin of the American Mathematical Society, vol. 81, pp. 79–81, 1975.
  • H. Yoshikawa and T. Yoshikai, “Some notes on Bazilevic functions,” The Journal of the London Mathematical Society, vol. 20, no. 1, pp. 79–85, 1979.
  • Ch. Pommerenke, “On the coefficients of close-to-convex functions,” The Michigan Mathematical Journal, vol. 9, pp. 259–269, 1962.
  • S. K. Bajpai, “A note on a class of meromorphic univalent functions,” Academie de la Republique Populaire Roumaine, vol. 22, no. 3, pp. 295–297, 1977.